# SDR FDEA201707202006

- Difficulty date: July 20, 2017
- Submitted: August 4, 2017
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757230
- Aircraft serial: 24738
- Aircraft time: 64,177 hours, 24,172 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 098C00210
- Part serial: 2774
- Condition: Leaking
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FOLLOWING GEAR UP CALL,  HANDLE UP, DOORS, GEAR  DISAGREE LIGHTS ILLUMINATED, GEAR DISAGREE EICAS  MESSAGE FOLLOWED. CLEANED UP A/C ON SCHEDULE  ACCELERATED TO 250 KIAS, A/C CONFIGURATION CLEAN BY  5900 MSL,  DISAGREE LIGHTS AND MESSAGES EXTINGUISHED.     PSEU FAULTS  241 R GEAR DOOR CLOSED,  TARGET LIGHT ILLUMINATED  239 R GEAR UP & LOCKED - TARGET LIGHT ILLUMINATED  072 R GEAR DOOR CLOSED,  TARGET LIGHT ILLUMINATED  069 R GEAR UP & LOCKED,  TARGET LIGHT ILLUMINATED,  COMPLIED WITH THE  LT MLG TRUCK TILT SENSOR TEST IAW MM 32-09-07-2, NO DEFECTS NOTED,  ACFT OK FOR SERVICE.  ALSO SERVICED LEFT SYSTEM HYD TO SERVICABLE LIMITS IAW MM 12-12-01-3-0.  REGARDING ABOVE MENTIONED PSEU FAULTS,  ADJUSTED CLEARANCE OF RT MAIN GEAR DOOR CLOSED SENSORS S10072, AND S10241 IAW MM 32-61-02-2. OPS CHECKED GOOD.   REMOVED AND INSTALLED  LEFT GEAR TRUCK POSITION ACTUATOR IAW AMM 32-32-15-4.  R & R THE UPLOCK SEQUENCE VALVE ASSY IAW AMM 32-32-09.
